AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
LinkBack Thread Tools Display Modes
Injection question
Old
  (#1)
AnaSCI MEMBER
 
ronnier38930's Avatar
 
Offline
Posts: 155
Join Date: Jan 2005
Location: Ask Katrina. She knows
Injection question - 01-28-2005, 10:50 AM

I did my first quad-first injection ever and leg is sore as hell. Last night was 24 hours and i felt like i was comming down with the flu and had a bit of fever. Now this morning i feel great and my leg is no where near as sore as it was yesterday. I know I should expect an ammount of pain. Now, when I do my future injections:

1. Should I do them in the same leg(the entire cycle) just move it around a little ? What's bad is every step i took i had to flex that muscle and it hurt like hell. Is injecting into the ass a little better?

2. Will i get this sore and feel sick every injection?

I also ate some mexican food last night that gave me the shits so that might have played a little on the sick part.

Thanks
   
Reply With Quote
Old
  (#2)
AnaSCI MEMBER
 
ronnier38930's Avatar
 
Offline
Posts: 155
Join Date: Jan 2005
Location: Ask Katrina. She knows
01-28-2005, 11:12 AM

I want to continue to do cardio because I have a little extra fat I would like to remove but the way my leg was hurting it is no way I could do any cardio. Hell, I could barely walk yesterday.
   
Reply With Quote
Old
  (#3)
AnaSCI MEMBER
 
ronnier38930's Avatar
 
Offline
Posts: 155
Join Date: Jan 2005
Location: Ask Katrina. She knows
01-28-2005, 11:35 AM

It was my first injection ever and I did 1 CC in the leg. I need to take 2 CC's a week total. So I have another injection that I am going to do tomorrow but I think i am going for the glutes this time.
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
Offline
Posts: 131
Join Date: Apr 2004
01-28-2005, 12:17 PM

Only inject in same spot once a week..... Try not to move the needle....I use 22 gauge needle and I have no problem with it....22 is common but be careful becuase they can break and bend easily. try not to shoot directly into the muscle....inbetween works best...everyone is different in their suggestions. u just need to try each on and see what works for you...I use a heating pad for like 15 minutes after a shot, I also rub the area too..helps move the shit around...I shoot up every other day and I go like so...L deltiod, R deltiod, L ass, R ass. it works for me...their will always be pain..just work through it. My pain usually goes away the next day....then I shoot again and that part hurts...is a cycle...
   
Reply With Quote
Old
  (#5)
AnaSCI MEMBER
 
Offline
Posts: 131
Join Date: Apr 2004
01-28-2005, 12:19 PM

make sure you pull back on the syringle to make sure your not in a vien...you could die if you inject into a vein....be safe and always ask question....Before I even used a s I asked so many question on anasci.org. No question is a stupid one...trust me i have asked a lot... chris1 knows this...lol.
   
Reply With Quote
Old
  (#6)
pincrusher
Guest
 
Posts: n/a
01-28-2005, 12:35 PM

glutes will definately be easier on ya. will not prevent ya from working out like leg shots can. just alternate each shot back and forth between your 2 butt cheeks so you only inject in the same spot once per week.
   
Reply With Quote
Old
  (#7)
AnaSCI MEMBER
 
ronnier38930's Avatar
 
Offline
Posts: 155
Join Date: Jan 2005
Location: Ask Katrina. She knows
01-28-2005, 12:52 PM

Yeah, I am gonna go with the ole glutes next go around. I just felt like shit last night, like i had a fever or something. Will I feel like this every time i shoot or is this a way for my body to get adjusted to the forein substance?
   
Reply With Quote
Old
  (#8)
pincrusher
Guest
 
Posts: n/a
01-28-2005, 01:08 PM

Quote:
Originally Posted by ronnier38930
Yeah, I am gonna go with the ole glutes next go around. I just felt like shit last night, like i had a fever or something. Will I feel like this every time i shoot or is this a way for my body to get adjusted to the forein substance?
its likely your body adjusting to a foreign substance. people call it roid flu or test flu. it can also happen depending on the gear you inject and how much benzyl alcohol they use to dissolve the raw powders into the oil solution. some companies use higher amounts of BA and that will also cause extra soreness and the flu like symptoms.
i injected 1ml of a 600mg/ml multi estered test product once in my quad and my leg blew up to 2x its normal size and i couldnt walk for 3 days, missed work as well. it ended up a combination of the test base(test without an ester attached) and the very high BA content to hold that high a mg/ml dosage in solution. hurt like hell also.
when you get comfortable enough with your injections, you might want to look into the ventrogluteal injection site that i use all the time. it is easy to get to and takes up to 4-5ml at a time. i have a thread already here that talks about it so all you would need to do is run a search for it.
   
Reply With Quote
Old
  (#9)
Perfection Personifide
 
ORACLE's Avatar
 
Offline
Posts: 3,069
Join Date: Dec 2004
Location: Tx
01-28-2005, 01:35 PM

Quote:
Originally Posted by ronnier38930
I just felt like shit last night, like i had a fever or something. Will I feel like this every time i shoot or is this a way for my body to get adjusted to the forein substance?
I felt like that for the first i would say 3 weeks. It went away when my body started getting used to it. You'll be fine...just sucks to feel that way. Good thing it only happened at night for me so i could just sleep it off.
   
Reply With Quote
Old
  (#10)
Steroid Nazi
 
DragonRider's Avatar
 
Offline
Posts: 3,717
Join Date: Jan 2004
Location: The shadows of your mind
01-28-2005, 08:04 PM

Quote:
Originally Posted by ronnier38930
I did my first quad-first injection ever and leg is sore as hell. Last night was 24 hours and i felt like i was comming down with the flu and had a bit of fever
Welcome to the club. It's a rush isn't it? Not being able to walk is a badge you earn.


Disclaimer: Anasci.org and DragonRider do not promote the use of anabolic steroids without a doctor's prescription. The information we share is for entertainment purposes only.

"NO STEROIDS FOR YOU!"
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 11:34 AM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.